# SDR ASOA2013050903484

- Difficulty date: May 5, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 29,401 hours, 26,361 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Part time: 993,624 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL ODOR IN FLT.  OPS CHECK PACK IAW AMM 21-00-00.  OPS CHECKED GOOD CLEAN OLD FUEL OF APU CLOSER 49-10-00.
